# SDR SIMA20130910009

- Difficulty date: September 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,517 hours, 31,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 7 BROKEN.  R & R  IAW AMM 33-50-12, STEPS 2.I. AND 3.I.(1) AND (3).
